Loading [MathJax]/jax/output/CommonHTML/jax.js
Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regular and Chaotic Dynamics, 2024, том 29, выпуск 6, страницы 803–824
DOI: https://doi.org/10.1134/S1560354724560028
(Mi rcd1284)
 

Continuations and Bifurcations of Relative Equilibria for the Positively Curved Three-Body Problem

Toshiaki Fujiwaraa, Ernesto Pérez-Chavelab

a College of Liberal Arts and Sciences, Kitasato University, 1-15-1 Kitasato, Sagamihara, 252-0329 Kanagawa, Japan
b Department of Mathematics, ITAM, Río Hondo 1, Col. Progreso Tizapán, 01080 México, México
Список литературы:
Аннотация: The positively curved three-body problem is a natural extension of the planar Newtonian three-body problem to the sphere S2. In this paper we study the extensions of the Euler and Lagrange relative equilibria (RE for short) on the plane to the sphere.
The RE on S2 are not isolated in general. They usually have one-dimensional continuation in the three-dimensional shape space. We show that there are two types of bifurcations. One is the bifurcations between Lagrange RE and Euler RE. Another one is between the different types of the shapes of Lagrange RE. We prove that bifurcations between equilateral and isosceles Lagrange RE exist for the case of equal masses, and that bifurcations between isosceles and scalene Lagrange RE exist for the partial equal masses case.
Ключевые слова: relative equilibria, Euler configurations, Lagrange configurations, cotangent potential
Финансовая поддержка Номер гранта
CONACYT - Consejo Nacional de Ciencia y Tecnología A1S10112
The second author (EPC) has been partially supported by Asociación Mexicana de Cultura A.C. and Conacyt-México Project A1S10112.
Поступила в редакцию: 24.06.2023
Принята в печать: 21.06.2024
Тип публикации: Статья
MSC: 70F07, 70F10, 70F15
Язык публикации: английский
Образец цитирования: Toshiaki Fujiwara, Ernesto Pérez-Chavela, “Continuations and Bifurcations of Relative Equilibria for the Positively Curved Three-Body Problem”, Regul. Chaotic Dyn., 29:6 (2024), 803–824
Цитирование в формате AMSBIB
\RBibitem{FujPer24}
\by Toshiaki Fujiwara, Ernesto P\'erez-Chavela
\paper Continuations and Bifurcations of Relative Equilibria for the Positively Curved Three-Body Problem
\jour Regul. Chaotic Dyn.
\yr 2024
\vol 29
\issue 6
\pages 803--824
\mathnet{http://mi.mathnet.ru/rcd1284}
\crossref{https://doi.org/10.1134/S1560354724560028}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/rcd1284
  • https://www.mathnet.ru/rus/rcd/v29/i6/p803
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:40
    Список литературы:8
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025